Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Will taking Oxyelite pro for an extended period could cause hair damage?

Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6704 Questions

default
Posted on Fri, 18 Oct 2013 in Skin Hair and Nails
Question: I was wondering if taking oxy elite pro for an extended period of time could cause damage to my hair and make it break and thin? My email is YYYY@YYYY
doctor
Answered by Dr. Pavan Kumar Gupta 3 hours later
Brief answer...The extended use OXYELITE PRO doesn't have any effect on your hair,as per the literature.
Detailed answer.....
Hello,
Thanks for the query.
OXYELITE PRO is a like caffeine in it.Most of its reported side effects are upset stomach, nausea, dehydration, fast heart rate, lightheadedness, insomnia, increased sweating, high blood pressure, etc.
As far as thinning or loss of hair is concerned, it doesn't cause this.
There can be various other reasons for your hair loss.

Since it is a stimulant,an extended use of OXYELITE PRO is avoided. It is best taken for 6-8 weeks and then given a gap of one month.

I hope it helps,however you may revert to me for any further query.

Best of luck
Thanks

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Lethary, light headedness

doctor1 MD

Hi, I am a 43 year old female that smokes!!! I have been having a few health problems in the last 2 years. It all started 2 years ago when I got...

doctor1 MD

am a femal that is 5 ft 2 in and 280 lbs. This morning I woke up to dizzyness. I still have dizzy spells from time to time, but am constantly...

doctor1 MD

Hello. For the past 3 weeks I have been having a hard time falling asleep and I keep feeling over heated at night. I have also been hungry a lot...

doctor1 MD

I had a kidney infection just over a week ago, & was put Levofloxin for 7 days. Since that time I have been constipated. I tried everything, but...

doctor1 MD

On thursday I had an episode with vertigo and vomiting , now I feel like my head is in a constant fog any connection to the vertigo?

doctor1 MD

Hi Doctor, Thanks for your concern. I am feeling better now. Yes i do have few questions. 1 i am having Vertigo now a days .i had it few years ago...

doctor1 MD

At the moment, my pulse rate is 48 and I am lightheaded. I take a beta blocker ( Nadolol ). My dosage had recently been increased, but it had...